# SDR UPS08652726

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 33,591 hours, 11,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31213
- Condition: Dented
- Location: Bs 559 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  FX RT UPPER FUSELAGE BS 559 S4R SKIN EXTERNAL SURFACE DENT TO REPAIRED PATCH AREA.  BS 553 TO 568 S3-4R TO S6R AREA APPROX SKIN REPAIRED IAW RS R53-31-36027. THIS REPAIR CLASSIFY AS CAT B WITH THE ADDITIONAL INSPECTION IAW RS R53-31-36027 AND UPS EO B767-5310-29926-A.
